Bell's palsy and Skin rash - from FDA reports
Skin rash is reported only by a few people with Bell's palsy. We study 1 people who have Skin rash and Bell's palsy from FDA. Find out below who they are, other conditions they have and drugs they take.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Bell's palsy (facial paralysis) can be treated by Prednisone, Acyclovir (latest reports from 5,595 Bell's palsy patients)
Skin rash has been reported by people with rheumatoid arthritis, high blood pressure, hepatitis c, multiple sclerosis, high blood cholesterol (latest reports from 263,402 Skin rash patients).
On Feb, 01, 2017
1 person who has Bell'S Palsy and Skin Rash is studied.
Number of reports submitted per year:
Gender of people who have Bell'S Palsy and experience Skin Rash *:
- female: 100 %
- male: 0.0 %
Age of people who have Bell'S Palsy and experience Skin Rash *:
- 0-1: 0.0 %
- 2-9: 0.0 %
- 10-19: 0.0 %
- 20-29: 0.0 %
- 30-39: 0.0 %
- 40-49: 0.0 %
- 50-59: 0.0 %
- 60+: 100 %
Most common drugs for these people *:
- Tegretol (1 person, 100.00%)
- Micardis (1 person, 100.00%)
Top symptoms for these people *:
- Speech Disorder (1 person, 100.00%)
- Pain (1 person, 100.00%)
- Feeding Disorder (1 person, 100.00%)
- Ear Discomfort (1 person, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Skin rash and Bell's palsy?
Browse all symptoms of Bell's palsya b c d e f g h i j k l m n o p q r s t u v w x y z
Could your drugs cause Skin rashSkin rash
Other conditions that could case Skin rashSkin rash
Can you answer these questions?
I started taking 600 mg twice. After a week started mild rash like heat pricks. Saw the Dr after a month. Used hydrocortizone. No change. Now it I s getting worsen. Specially in legs and back. I just thought only medication Inew was Lopid. I am going to stop today. Please let me know this ...
I have had Bells Palsy for over 9 months. My recovery so far is at about 75%. About 2 weeks ago I got pink eye in both of my eyes, antibiotic drop are doing nothing. My non palsy eye is almost back to normal & had very little swelling. However, my left eye (bells palsy side) is almost swollen ...
You may be interested in these reviews
My 88 year old father is taking Zytiga and prednisolone for Prostate cancer that has spread to the bones. One or both of the drugs seems to have caused him to have a painful itchy rash on his back, that steroid cream hasn't helped. Any suggestions, anyone?
Was prescribed finasteride for BPH, I took it for 2 months before side effects started. Continued taking for another 6 months as my GP said side effects would subside. First the itch was just on my scalp then moved to chest back and legs.Have been to see GP twice, 2 different Dermatologist. ...
I was taking tumeric for inflammation. I have a pinched nerve . can't get swelling down. 2nd day I broke out all over my body in a city rash. I quit taking it. How long does this miserable rash last and what will it do to me in long run. I was taking 1300mg. 1 x daily in morning. Now I'm twice ...